MENU

You are here

Publications

Export 1510 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
M
Malchiodi A. Existence and multiplicity results for some problems in Riemannian geometry. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/5948
Malchiodi A. Solutions concentrating at curves for some singularly perturbed elliptic problems. C. R. Acad. Sci. Paris, Ser. I 338 (2004) 775-780 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/4869
Malchiodi A, Ni W-M, Wei J. Multiple clustered layer solutions for semilinear Neumann problems on a ball. Ann. Inst. H. Poincare Anal. Non Lineaire 22 (2005) 143-163 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/3532
Malchiodi A. Compactness of solutions to some geometric fourth-order equations. J. Reine Angew. Math. 594 (2006) 137-174 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2126
Malchiodi A. Concentrating solutions of some singularly perturbed elliptic equations. Front. Math. China 3 (2008) 239-252 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2657
Malchiodi A. Adiabatic limits of closed orbits for some Newtonian systems in R-n. Asymptotic Anal., 2001, 25, 149-181 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1511
Malchiodi A. The scalar curvature problem on $S\\\\sp n$: an approach via Morse theory. Calc. Var. Partial Differential Equations 14 (2002), no. 4, 429-445 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1331
Malchiodi A. Entire solutions of autonomous equations on Rn with nontrivial asymptotics. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 19 (2008) 65-72 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2640
Malchiodi A, Wei J. Boundary interface for the Allen-Cahn equation. J. Fixed Point Theory Appl. 1 (2007) 305-336 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2027
Malchiodi A, Ruiz D. New improved Moser-Trudinger inequalities and singular Liouville equations on compact surfaces. Geometric and Functional Analysis 21 (2011) 1196-1217 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4099
Malchiodi A. Morse theory and a scalar field equation on compact surfaces. Adv. Differential Equations 13 (2008) 1109-1129 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/3531
Malchiodi A, Montenegro M. Multidimensional boundary layers for a singularly perturbed Neumann problem. Duke Math. J. 124 (2004) 105-143 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2960
Malchiodi A. Topological methods for an elliptic equation with exponential nonlinearities. Discrete Contin. Dyn. Syst. 21 (2008) 277-294 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2594
Malchiodi A. Concentration at curves for a singularly perturbed Neumann problem in three-dimensional domains. Geometric and Functional Analysis 15 (6) 1162-1222 (2005) [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4866
Malchiodi A, Martinazzi L. Critical points of the Moser-Trudinger functional on a disk. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6560
Malchiodi A, Yang P, Cheng J-H, Hwang JF. A Codazzi-like equation and the singular set for C1 smooth surfaces in the Heisenberg group. Journal fur die Reine und Angewandte Mathematik, Issue 671, October 2012, Pages 131-198 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6556
Mancini G, Battaglia L. Remarks on the Moser–Trudinger inequality. Advances in Nonlinear Analysis [Internet]. 2013 ;2(4):389-425. Available from: http://edoc.unibas.ch/43974/
Mancini G. Onofri-Type Inequalities for Singular Liouville Equations. 2015 .
Mancini G. Singular Liouville Equations on S^2: Sharp Inequalities and Existence Results.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34489
Mancini G, Musina R. Surfaces of minimal area enclosing a given body in R\\\\sp 3. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 16 (1989), no. 3, 331--354 (1990). [Internet]. 1989 . Available from: http://hdl.handle.net/1963/619
Mancini G. Sharp Inequalities and Blow-up Analysis for Singular Moser-Trudinger Embeddings. 2015 .
Manzoni A, Salmoiraghi F, Heltai L. Reduced Basis Isogeometric Methods (RB-IGA) for the real-time simulation of potential flows about parametrized NACA airfoils. Comput Methods Appl Mech Eng. 2015;284:1147–1180. 2015 .
Manzoni A. An efficient computational framework for reduced basis approximation and a posteriori error estimation of parametrized Navier-Stokes flows.; 2014.
Marchesi S, Massarenti A, Tafazolian S. Covered by lines and Conic connected varieties. Le Matematiche 66 (2011) 137-151 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5788
Marconi E. Regularity estimates for scalar conservation laws in one space dimension.; 2017. Available from: http://preprints.sissa.it/handle/1963/35291

Pages

Sign in